Scaling Limits in Divisible Sandpiles: A Fourier Multiplier Approach

Alessandra Cipriani, Jan de Graaff, Wioletta M. Ruszel*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

35 Downloads (Pure)

Abstract

In this paper we investigate scaling limits of the odometer in divisible sandpiles on d-dimensional tori following up the works of Chiarini et al. (Odometer of long-range sandpiles in the torus: mean behaviour and scaling limits, 2018), Cipriani et al. (Probab Theory Relat Fields 172:829–868, 2017; Stoch Process Appl 128(9):3054–3081, 2018). Relaxing the assumption of independence of the weights of the divisible sandpile, we generate generalized Gaussian fields in the limit by specifying the Fourier multiplier of their covariance kernel. In particular, using a Fourier multiplier approach, we can recover fractional Gaussian fields of the form (- Δ) - s / 2W for s> 2 and W a spatial white noise on the d-dimensional unit torus.

Original languageEnglish
Pages (from-to)2061-2088
Number of pages28
JournalJournal of Theoretical Probability
Volume33 (2020)
Issue number4
DOIs
Publication statusPublished - 2019

Keywords

  • Abstract Wiener space
  • Divisible sandpile
  • Fourier analysis
  • Generalized Gaussian field

Fingerprint

Dive into the research topics of 'Scaling Limits in Divisible Sandpiles: A Fourier Multiplier Approach'. Together they form a unique fingerprint.

Cite this